The incidence of severe diarrhea with transdermal fentanyl patch: An uncommon event

Hemati, K. and Zadeh, P.R. (2015) The incidence of severe diarrhea with transdermal fentanyl patch: An uncommon event. Journal of Clinical and Diagnostic Research, 9 (6). UD01-UD02.

[img] Text
The incidence of severe diarrhea with transdermal fentanyl patch An uncommon event.pdf

Download (65kB)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Cancer pain is a major problem for the health care providers. One of the most important aspects of cancer pain is palliative care management. Recently, different research finding shows the efficacy of opioid analgesics such as fentanyl transdermal patch in chronic pain management. Transdermal Fentanyl patches may cause side effects such as drowsiness, dizziness, itching, life-threatening or serious breathing difficulties and diarrhea, mainly during the first 72 h of patient�s treatment initiation and any time when the drug�s dose is increased. We report three case reports of severe diarrhea without most common side effects associated with Fentanyl patches during first 72 h of patient�s treatment. © 2015, Journal of Clinical and Diagnostic Research. All rights reserved.

Item Type: Article
Additional Information: cited By 1
Subjects: WO Surgery
QV Pharmacology
Depositing User: eprints admin
Date Deposited: 02 Jul 2018 08:05
Last Modified: 08 Dec 2019 10:47
URI: http://eprints.iums.ac.ir/id/eprint/4922

Actions (login required)

View Item View Item